# SDR SWAA2013031913828

- Difficulty date: February 15, 2013
- Submitted: March 20, 2013
- Operation: Air carrier
- Aircraft: N521SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 25320
- Aircraft time: 66,203 hours, 61,830 cycles
- System (JASC): 5755 · Spoilers
- Part: Hinge Fitting
- Part number: 6550817
- Condition: Cracked
- Location: Rt Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING NR 5 SPOILER TRAILING EDGE INBOARD HINGE CRACKED.  REMOVED AND REPLACED FITTING ASSY IAW SRM AND DWG.
